# SDR GTIA010497

- Difficulty date: June 4, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - EMERGENCY PATH LIGHTING NOT TURNING ON.  REMOVED AND REPLACED BATTERY PACK, IAW DC-9 MM 33-53-01, OPS CHECK GOOD.  (M)
